# SDR SIMA10412

- Difficulty date: April 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N600BK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Overwing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4018 - LEFT OVERWING EMERGENCY ILGHT ASSY INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECK GOOD.  (M)
